# SDR ASAA2022040937932

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 29,980 hours, 9,364 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061151
- Part serial: 5343
- Condition: Faulted
- Location: Flaps
- Part time: 29,975 hours, 9,363 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS JAMMED BETWEEN "UP" AND "1" DURING EXTENSION FOR LANDING. WOULD NOT RETRACT TO "UP." RAN TRAILING EDGE FLAP DISAGREE CHECKLIST, AND WERE ONLY ABLE TO GET FLAPS TO "10" DEGREES USING ALTERNATE FLAPS. AMBER "LG FLAPS TRANSIT" REMAINED ILLUMINATED. GOT AN AMBER PSEU LIGHT WHILE TAXIING IN AFTER LANDING. LEFT FLAPS EXT. AFTER LANDING FOR MX INSPECTION. GROUNDED - YES. T/S REF B737-900 FIM 27-51 TASK 801, ACTIVE CODE 27-51402 (LATCHED) AND FLIGHT LEG 0 CODES 27-52259, 27-52260, 27-52261 (INTERMITTANT INACTIVE). PERFORMED FIM 27-51 TASK 820, PROBLEM DETERMINED TO BE INTERMITTENT. DUE TO HISTORY REMOVED AND REPLACED FLAP POSITION INDICATOR IAW B737-900 AMM 27-58-02. OPS CHK OK.
